# SDR SIMA20190215002

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 33,318 hours, 29,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT TOP LT WING AND TOP RT WING INOP PER COURTESY CHECK. REMOVED AND REPLACED BATT POWER SUPPLY NR 4 AND BATT NR 4 IAW AMM 33-50-04. PERFORMED OPC IAW AMM 33-50-00. OPC GOOD. NO DEFECTS NOTED.
